HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Sexual Health - Men (http://www.healthboards.com/boards/sexual-health-men/)
-   -   Libido Issues...25 years old, no errections (http://www.healthboards.com/boards/sexual-health-men/227732-libido-issues-25-years-old-no-errections.html)

cblizzle 11-26-2004 11:44 AM

Libido Issues...25 years old, no errections
 
I dont know whats going on. Usually, I am very horny, but the past few months, I havent been as horny, and my errections have been kinda soft. Sex with my 20 year old girlfriend is terrible, and I just dont know what is going on with my body. Does anyone out there know the age brackets for men and loss of libido? I dont even wake up with erections any more! I was taking Propecia for a while, but I stopped about a week ago. Please tell me Im not becoming an old man. My balls hang really low, and I dont get erections at all during the day, and only rarely, and at weird times, at night. Please help!

zak 11-27-2004 03:47 PM

Propecia is bad news. It causes impotence in some users.

wood650 11-27-2004 04:32 PM

Re: Libido Issues...25 years old, no errections
 
Definitely stop taking the Propecia. From what I have read it counteracts testosterone and you don't want that. Good luck.

STRONGNOW 12-02-2004 02:34 AM

Re: Libido Issues...25 years old, no errections
 
Yup...low test levels IMO from the Propecia.

tony_tony 01-04-2005 02:22 PM

Re: Libido Issues...25 years old, no errections
 
[QUOTE=cblizzle]I dont know whats going on. Usually, I am very horny, but the past few months, I havent been as horny, and my errections have been kinda soft. Sex with my 20 year old girlfriend is terrible, and I just dont know what is going on with my body. Does anyone out there know the age brackets for men and loss of libido? I dont even wake up with erections any more! I was taking Propecia for a while, but I stopped about a week ago. Please tell me Im not becoming an old man. My balls hang really low, and I dont get erections at all during the day, and only rarely, and at weird times, at night. Please help![/QUOTE]


propecia causes impotence. Stop taking that NOW!!! :bouncing:

iller9 10-06-2005 09:37 PM

Re: Libido Issues...25 years old, no errections
 
[QUOTE=STRONGNOW]Yup...low test levels IMO from the Propecia.[/QUOTE]
You don't get low test levels from propecia but I think it does cause impotence.

Is it reversible?

the_guyver 10-07-2005 03:19 AM

Re: Libido Issues...25 years old, no errections
 
Im 22 and i feel the same way, must be the time of year!

sukkybaba 10-07-2005 02:04 PM

Re: Libido Issues...25 years old, no errections
 
Knock propecia on the head.thats not a joke.please do it now.
hope all goes well.

sukkybaba 10-07-2005 02:14 PM

Re: Libido Issues...25 years old, no errections
 
[QUOTE=the_guyver]Im 22 and i feel the same way, must be the time of year![/QUOTE]Are you taking propecia also? :bouncing:

Chriznat25 10-08-2005 07:28 PM

Re: Libido Issues...25 years old, no errections
 
Im 25 and I have the opposite problem. But thats not the problem here. Taking zinc in regular dosage amounts can/will increase sex drive. Granted, propecia will counteract testosterone, which creates DHT in the scalp and causes hair loss, and will shrink your testicles sometimes which create testosterone. Less testosterone from the good ol' testes= low sex drive, problems getting it up, etc.

So if you are off the propecia now, switch to rogaine which generally doesnt affect sex drive, and take a multi-vitamin with some zinc or maybe just a few zinc lozenges (you know, the vitamin c drops with zinc). Good Luck.

myoptic33 10-09-2005 04:07 AM

Re: Libido Issues...25 years old, no errections
 
I dont take propecia or anything and I am like that. I have no libido and rarely get errections. But I am happy with that. I feel not getting horny and not having your mind occupied with dirty thoughts frees space for other thoughts. Also I dont have to worry about STDs or pregency or any urges. I feel it makes my life easier. im 23 by the way


All times are GMT -7. The time now is 06:09 AM.